# SDR USAA2009111993173

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 64,211 hours, 44,015 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: WL101EED3
- Part serial: AF193087
- Condition: Faulty
- Location: Cockpit
- Part time: 58,386 hours, 36,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1171 - CLT TO IAH - SHORTLY AFTER TAKEOFF NR 2 ENGINE WAS INDICATING LOW TORQUE.  THE CREW DECIDED TO RETURN TO THE FIELD.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE N1 INDICATOR 64211.
